# SDR DHL2001727537

- Difficulty date: August 20, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- System (JASC): 2310 · HF Communications System
- Part: Antenna
- Condition: Eroded
- Location: Hf Comm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF ANTENNA MAST TIP IS ERODED.  REPAIRED HF ANTENNA TIP PER SRM 51-40-8 FIG 1.
